MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113116
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Erosion (1750)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2019 - patient was diagnosed with umbilical hernia and supraumbilical hernia thereby underwent laparoscopic repair with implant of ventralight st with echo ps (device 1).Per operation notes, "a palmar¿s point incision in the left upper quadrant skin was incised.A supraumbilical and umbilical hernia was identified.Anterior abdominal wall adhesions were taken down and decompressed the chronically incarcerated umbilical hernia.Hernia contents were old omental fat and appeared to be an additional supra umbilical defect.Second supraumbilical defect was noted.A ventralight st with echo ps (device 1) was placed into the abdomen and secured with sutures and sorbafix enhanced (device 2)." on (b)(6) 2020 - patient was diagnosed with incisional hernia, fascia erosion thereby underwent open repair with excision of sorbafix enhanced (device 2) and implant of ventralex st mesh (device 3).Per operation notes, "an incision was made above the supraumbilical region.An eroded sorbafix enhanced (device 2) was noted in the subcutaneous tissues of upper left incision and it was removed.Prominent tack was again noted at the mid-left incision and it was removed.Mesh (device 1) laxity/peripheral mesh failure was noted.A ventralex st mesh (device 3) was placed and secured to the anterior abdominal wall.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the sorbafix enhanced (device 2).An additional supplemental emdr was submitted to represent the ventralight st with echo ps (device 1).Note, the manufacturing date (15-jul-2019) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24801207
Report Number1213643-2026-00446
Device Sequence Number10679200
Product Code GDW
UDI-Device Identifier00801741016707
UDI-Public(01)00801741016707(17)210628(10)HUDU1076
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Catalogue Number0113116
Device Lot NumberHUDU1076
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale